# SDR 95ZZZX4253

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER CENTER EXTERNAL SKIN HAS A CRACK AT THE BOTTOM DOOR JAMB OF THE FORWARD DOOR IN THE AFT CARGO COMPARTMENT.  REPAIRED THE CRACKED LOWER CENTER EXTERNAL SKIN AT THE BOTTOM DOOR JAMB OF THE FORWARD DOOR IN THE AFT CARGO COMPARTMENT IAW TIMCO REO DC08-53-1586.
